Alert archive / Iowa / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 24, NWS Sioux Falls, SD

May 10, 2015Lyon County, Sioux County, Iowa; Lincoln County, South Dakota

NWS Sioux Falls, SD issued this severe thunderstorm warning at May 10, 2015, 3:27 PM CDT for Lyon County, Sioux County, Iowa; Lincoln County, South Dakota. It was in force for 33 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 10, 2015, 3:27 PM CDT (20:27 UTC)
Expired
May 10, 2015, 4:00 PM CDT
In force
33 min
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon
Tornado
Possible
Hail
1.25 in
Wind
50.0 mph

Counties Lyon County, IA, Sioux County, IA, Lincoln County, SD

The radar

The Sioux Falls radar (KFSD), 40 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 10, 3:28 PM CDTTORNADO4 Ssw Inwood, IA
May 10, 3:30 PM CDTHAIL 0.88Fairview, SD
May 10, 3:31 PM CDTHAIL 0.886 Wsw Inwood, IA
May 10, 3:34 PM CDTFUNNEL CLOUD5 S Inwood, IASECOND HAND REPORT OF TWO POSSIBLE FUNNEL CLOUDS OR TORNADOS SEEN FROM NEAR THE INTERSECTION OF HWY18 AND 300TH STREET.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 10, 10:46 AM CDTTornado WatchSPC8 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 8.5 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2015-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 460 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2015-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 158 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
460 J/kg
Mixed-layer CIN
-103 J/kg
Mixed-layer LCL
625 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
158 m²/s²
0-3 km storm-relative helicity
186 m²/s²
Significant tornado parameter
0.3
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

837 
WUUS53 KFSD 102027
SVRFSD
IAC119-167-SDC083-102100-
/O.NEW.KFSD.SV.W.0024.150510T2027Z-150510T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
327 PM CDT SUN MAY 10 2015

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN LYON COUNTY IN NORTHWESTERN IOWA...
  NORTHWESTERN SIOUX COUNTY IN NORTHWESTERN IOWA...
  EASTERN LINCOLN COUNTY IN SOUTHEASTERN SOUTH DAKOTA...

* UNTIL 400 PM CDT

* AT 326 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER FAIRVIEW...
  OR NEAR CANTON...MOVING NORTH AT 40 MPH.

  HAZARD...HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  CANTON AROUND 330 PM CDT.
  INWOOD AROUND 335 PM CDT.
  LARCHWOOD AND LESTER AROUND 350 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTHWESTERN
IOWA AND SOUTHEASTERN SOUTH DAKOTA.

LAT...LON 4310 9645 4323 9667 4350 9655 4350 9623
TIME...MOT...LOC 2026Z 198DEG 36KT 4325 9652 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...<50MPH
 
$$

CHAPMAN
2 follow-up statements
386 
WWUS53 KFSD 102042
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
342 PM CDT SUN MAY 10 2015

SDC083-102052-
/O.CAN.KFSD.SV.W.0024.000000T0000Z-150510T2100Z/
LINCOLN SD-
342 PM CDT SUN MAY 10 2015

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LINCOLN COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTHWESTERN
IOWA AND SOUTHEASTERN SOUTH DAKOTA.

LAT...LON 4321 9648 4322 9647 4322 9649 4326 9655
      4333 9652 4339 9652 4340 9653 4350 9655
      4350 9623 4317 9641
TIME...MOT...LOC 2042Z 198DEG 36KT 4341 9645 

$$

IAC119-167-102100-
/O.CON.KFSD.SV.W.0024.000000T0000Z-150510T2100Z/
LYON IA-SIOUX IA-
342 PM CDT SUN MAY 10 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR WESTERN LYON AND NORTHWESTERN SIOUX COUNTIES...

AT 342 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LARCHWOOD...OR
9 MILES NORTHEAST OF CANTON...MOVING NORTH AT 40 MPH.

HAZARD...HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

THIS SEVERE STORM WILL BE NEAR...
  LARCHWOOD AND LESTER AROUND 350 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTHWESTERN
IOWA AND SOUTHEASTERN SOUTH DAKOTA.

LAT...LON 4321 9648 4322 9647 4322 9649 4326 9655
      4333 9652 4339 9652 4340 9653 4350 9655
      4350 9623 4317 9641
TIME...MOT...LOC 2042Z 198DEG 36KT 4341 9645 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...<50MPH
 
$$

CHAPMAN
069 
WWUS53 KFSD 102106
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
406 PM CDT SUN MAY 10 2015

IAC119-167-102116-
/O.EXP.KFSD.SV.W.0024.000000T0000Z-150510T2100Z/
LYON IA-SIOUX IA-
406 PM CDT SUN MAY 10 2015

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN LYON AND NORTHWESTERN
SIOUX COUNTIES HAS EXPIRED...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.  HOWEVER GUSTY
WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTHWESTERN
IOWA AND SOUTHEASTERN SOUTH DAKOTA.

LAT...LON 4321 9648 4322 9647 4322 9649 4326 9655
      4333 9652 4339 9652 4340 9653 4350 9655
      4350 9623 4317 9641
TIME...MOT...LOC 2104Z 198DEG 36KT 4341 9645 

$$

CHAPMAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 2:51 PM CDT, 36 minutes earlier.

Area forecast discussion, May 10, 2:51 PM CDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SIOUX FALLS SD
251 PM CDT SUN MAY 10 2015

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 251 PM CDT SUN MAY 10 2015

THUNDERSTORMS WILL DECREASE TO THE EAST AND NORTHEAST THIS EVENING
AS THE MAIN UPPER AND SURFACE LOW MOVE ACROSS THE AREA. SHOWERS
WILL ALSO DECREASE OVER THE EASTERN PART OF THE AREA AND MORE
SLOWLY OVER THE WEST,,,WITH SOME SHOWER THREAT LINGERING TO THE
END OF THE NIGHT OVER THE NORTHWEST HALF AND INTO PART OF SOUTHWEST
MN. WINDS WILL SLOWLY BECOME W TO NW AND IT WILL BE OR GET BREEZY
OVER THE SOUTHWEST HALF. WITH THE PASSAGE OF THE LOW...THE WINDS
WILL BRING COOLING AND EVENTUALLY MORE UNIFORM TEMPERATURES TO THE
AREA WITH EARLY MORNING LOWS IN THE UPPER 30S SOUTHWEST TO MID 40S
EAST. SOME HALF DECENT RAINFALL AMOUNTS LATE THIS AFTERNOON AND
EVENING SHOULD BE LESS THAN AN INCH.

MONDAY WILL BE A LONG ADVERTISED COOL AND BREEZY DAY WITH SCATTERED
SHOWERS...ESPECIALLY NORTH...AS THE BACK END OF THE UPPER TROUGH
MOVES OVER THE AREA. HIGHS WILL BE IN THE MID 40S TO MID 50S BUT IT
WILL FEEL COOLER. RAINFALL AMOUNTS SHOULD BE LIGHT.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 251 PM CDT SUN MAY 10 2015

MONDAY NIGHT WILL BRING DECREASING SHOWERS AND CLOUDS AS THE
STUBBORN SYSTEM TO THE EAST IS KICKED OUT FASTER BY A COMBINATION OF
A CANADIAN SHORT WAVE DIGGING SOUTHWEST TOWARD MONTANA...AND
PLAINS RIDGING AHEAD OF THE NEXT DIGGING WESTERN TROUGH. THE
RESULTING WESTERLY FLOW WILL KICK THE LOW AWAY AND LEAVE TUESDAY DRY
AND FAIRLY PLEASANT WITH TEMPERATURES WARMING TO THE UPPER 50S TO
MID 60S.

THE RIDGING SHOULD BRING A SLOW BUT STEADY WARMING TREND THROUGH
NEXT WEEKEND. THE WEDNESDAY THROUGH SUNDAY PERIOD SHOULD ALSO BE
GENERALLY WET AS THE RIDGE AXIS QUICKLY MOVES TO THE EAST AND SHORT
WAVE ENERGY FROM THIS NEXT WESTERN TROUGH IS EJECTED NORTHEAST INTO
THE PLAINS. THURSDAY NIGHT AND/OR FRIDAY COULD BE AN EXCEPTION TO
THE WET PART AS BOTH THE GFS AND EC SHOW A SHORT WAVE PASSING THE
AREA STRONGLY ENOUGH TO BRIEFLY FORCE THE RIDGE AXIS BACK JUST WEST
OF THE AREA. IF THIS HAPPENED THE MOIST SOUTHWESTERLY FLOW WOULD
QUICKLY RESUME EARLY IN THE WEEKEND. MODELS THEN SHOW THE WESTERN
SYSTEM APPROACHING QUICKLY ENOUGH TO POSSIBLY TRIGGER A SIGNIFICANT
RAIN/STORM EVENT SUNDAY...THE LAST DAY OF THIS FORECAST.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 1235 PM CDT SUN MAY 10 2015

GENERALLY IFR CEILINGS AND AREAS OF VISIBILITY 3-5SM SHRA/TSRA FAR
WESTERN PART OF THE FORECAST AREA INCLUDING KHON...AFT 11/00Z THIS
AREA WILL SEE CEILINGS 1-2K FEET VARIABLE TO BELOW 1K FEET WITH
SCATTERED -SHRA. OVER CENTRAL AND EASTERN PART OF THE AREA
CEILINGS 1-3K FEET WITH SOME CEILINGS BELOW 1K FEET ESPECIALLY
NORTH OF KFSD. AREAS OF VISIBILITY 3-5SM IN SHRA/TSRA...THEN AFTER
11/03Z CEILINGS 1-2K FEET VARIABLE TO BELOW 1K FEET...SCT -SHRA
MAINLY NORTH OF FSD. SURFACE GUSTS ABOVE 25 KNOTS FROM THE
SOUTHEAST OVER SOUTHEAST PART OF THE AREA...OTHERWISE SURFACE
GUSTS ABOVE 25 KNOTS FROM THE W/NW DEVELOPING FROM THE WEST AFTER
11/12Z.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
IA...NONE.
NE...NONE.
&&

SHORT TERM...
LONG TERM...
AVIATION...
Hazardous weather outlook, May 10, 4:46 AM CDT, 10 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
446 AM CDT SUN MAY 10 2015

IAZ001-002-012>014-020>022-031-032-NEZ013-014-SDZ066-067-069>071-
111000-
LYON IA-OSCEOLA-SIOUX-O'BRIEN-CLAY IA-PLYMOUTH-CHEROKEE-
BUENA VISTA-WOODBURY-IDA-DIXON-DAKOTA-TURNER-LINCOLN SD-YANKTON-
CLAY SD-UNION-
446 AM CDT SUN MAY 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
IOWA...NORTHEAST NEBRASKA AND SOUTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP
ACROSS THE AREA AFTER 3 PM THIS AFTERNOON. SOME OF THESE STORMS
COULD BE SEVERE WITH HAIL TO THE SIZE OF GOLFBALLS...WINDS TO 70
MPH...AND EVEN AN ISOLATED TORNADO WILL BE POSSIBLE. THE SEVERE
POTENTIAL SHOULD DECREASE AFTER 7 PM THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE LIKELY AFTER 3 PM THIS AFTERNOON.

IAZ003-MNZ080-081-089-090-097-098-SDZ053>056-059>062-064-065-068-
111000-
DICKINSON-MURRAY-COTTONWOOD-NOBLES-JACKSON-PIPESTONE-ROCK-SANBORN-
MINER-LAKE-MOODY-DAVISON-HANSON-MCCOOK-MINNEHAHA-DOUGLAS-
HUTCHINSON-BON HOMME-
446 AM CDT SUN MAY 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
IOWA...SOUTHWEST MINNESOTA...EAST CENTRAL SOUTH DAKOTA AND
SOUTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE AREA
AFTER 3 PM THIS AFTERNOON. AN ISOLATED STORM COULD BE SEVERE WITH
HAIL TO THE SIZE OF GOLFBALLS...WINDS TO 70 MPH...AND EVEN AN
ISOLATED TORNADO WILL BE POSSIBLE. THE SEVERE POTENTIAL SHOULD
DECREASE AFTER 7 PM THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE AFTER 3 PM THIS AFTERNOON.

MNZ071-072-SDZ038>040-050-052-057-058-063-111000-
LINCOLN MN-LYON MN-BEADLE-KINGSBURY-BROOKINGS-GREGORY-JERAULD-
BRULE-AURORA-CHARLES MIX-
446 AM CDT SUN MAY 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
MINNESOTA...EAST CENTRAL SOUTH DAKOTA...SOUTH CENTRAL SOUTH
DAKOTA AND SOUTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

OCCASIONAL THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA TODAY.
WHILE THE THREAT FOR SEVERE WEATHER IS LOW...AN ISOLATED STORM
THIS AFTERNOON COULD PRODUCE HAIL TO THE SIZE OF QUARTERS AND
WINDS TO 60 MPH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE UNLIKELY.

In the hours before

Local storm report, May 10, 11:32 AM CDT, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1132 AM CDT SUN MAY 10 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1123 AM     TORNADO          4 W ETHAN               43.55N 98.06W
05/10/2015                   DAVISON            SD   STORM CHASER

            TORNADO ON THE GROUND.

&&

NWS SIOUX FALLS SD
IRIS SYSTEM
Local storm report, May 10, 2:19 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
219 PM CDT SUN MAY 10 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0147 PM     HAIL             4 N DIXON               42.47N 96.99W
05/10/2015  E0.50 INCH       DIXON              NE   PUBLIC

&&

NWS SIOUX FALLS SD
IRIS SYSTEM
Local storm report, May 10, 2:45 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
245 PM CDT SUN MAY 10 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0232 PM     HAIL             4 SSE WHITE LAKE        43.67N 98.68W
05/10/2015  E0.50 INCH       AURORA             SD   PUBLIC

&&

NWS SIOUX FALLS SD
IRIS SYSTEM
Local storm report, May 10, 2:51 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
251 PM CDT SUN MAY 10 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     TSTM WND GST     2 N SALIX               42.34N 96.29W
05/10/2015  E55 MPH          WOODBURY           IA   PUBLIC

&&

NWS SIOUX FALLS SD
IRIS SYSTEM
Local storm report, May 10, 3:20 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
320 PM CDT SUN MAY 10 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     FLOOD            CANTON                  43.30N 96.58W
05/10/2015                   LINCOLN            SD   PUBLIC

            SOME LOCALIZED FLOODING JUST WEST OF CANTON
            ALONG HIGHWAY 18. SOME DITCHES ARE BANK
            FULL.

&&

NWS SIOUX FALLS SD
IRIS SYSTEM
Local storm report, May 10, 3:25 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
325 PM CDT SUN MAY 10 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0319 PM     HAIL             JEFFERSON               42.60N 96.56W
05/10/2015  E1.00 INCH       UNION              SD   LAW ENFORCEMENT

&&

NWS SIOUX FALLS SD
IRIS SYSTEM

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 2:51 PM CDTTornado WarningFSDSioux24 min
May 10, 3:15 PM CDTSevere Thunderstorm WarningFSDPlymouth30 min
May 10, 3:51 PM CDTSevere Thunderstorm WarningFSDLyon24 min
May 10, 4:34 PM CDTFlash Flood WarningFSDLyon4 hr
May 10, 9:54 AM CDTSevere Thunderstorm WarningFSDCharles Mix, Douglas36 min
May 10, 10:16 AM CDTSevere Thunderstorm WarningFSDCharles Mix, Douglas, Hutchinson29 min
May 10, 10:29 AM CDTTornado Warning Tornado observedFSDCharles Mix, Douglas, Hutchinson31 min
May 10, 10:55 AM CDTTornado Warning Tornado observedFSDDavison, Douglas, Hutchinson35 min
May 10, 11:23 AM CDTTornado WarningFSDDavison, Hanson, Hutchinson37 min
May 10, 11:55 AM CDTTornado WarningFSDDavison, Hanson, Sanborn35 min
May 10, 12:27 PM CDTSevere Thunderstorm WarningFSDDavison, Hanson, Miner, Sanborn33 min
May 10, 12:28 PM CDTTornado WarningFSDDavison, Hanson, Miner, Sanborn32 min
May 10, 1:40 PM CDTSevere Thunderstorm WarningFSDUnion35 min
May 10, 1:57 PM CDTSevere Thunderstorm WarningFSDHutchinson, McCook, Turner33 min
May 10, 2:02 PM CDTSevere Thunderstorm WarningFSDUnion28 min
May 10, 4:56 PM CDTSevere Thunderstorm WarningFSDBeadle, Sanborn34 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2015Severe Thunderstorm Warnings in South Dakota, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.